MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SCISSORS, BLUNT, 5 FR., 34 CM

KARL STORZ SE & CO. KG SCISSORS, BLUNT, 5 FR., 34 CM
Model Number R26159EHW
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported that a piece broke off in patient while performing a hysteroscopy, were able to retrieve the broken piece without harm to the patient.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Updated section d9 to yes, and entered the device returned date to the manufacturer.The device was returned to our us facility on april 22, 2025.It will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Correction made to section h6 for component code (g) and investigation conculsion (d) this event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per investigation by the manufacturing site: a connecting rivet has come loose in the joint on the distal side.This is due to a manufacturing defect (investigation carried out by the supplier).The weld seam on the back part was not deep enough.An employee did not drill the hole deep enough.This event is filed under internal complaint id (b)(4).

Brand Name
SCISSORS, BLUNT, 5 FR., 34 CM
Common Device Name
SCISSORS, BLUNT, 5 FR., 34 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21766321
Report Number9610617-2025-00551
Device Sequence Number12930708
Product Code GCJ
UDI-Device Identifier04048551094280
UDI-Public04048551094280
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26159EHW
Device Catalogue NumberR26159EHW
Device Lot NumberOL02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
02/09/2026
Not provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/24/2025
02/19/2026
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale